MathSciNet Relay Station
MathSciNet bibliographic data
MR2448696 65N30 (65N50)
Chen, Long; Holst, Michael; Xu, Jinchao Convergence and optimality of adaptive mixed finite element methods. Math. Comp. 78 (2009), no. 265, 35–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement